Ask an expert
Question

09 Mar 2010

Brown discharge
Dear Doc

I went off the pill at the beginning of last year and had some trouble with my menstrual cycle. I was told that I was not ovulating and the doc prescribed pills for me to start again.

Everything was fine for a few months, but recently I get a brownish discharge almost every week. What is this? I am also spotting and do not get my full cycle.

Also I am bleeding after intercourse, could you please advise what this is.
Answer 427 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This sounds like a possible problem with the cervix. See your gynaecologist about it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.